Publié le : 2001-01-01
EUDML-ID :
urn:eudml:doc:50028
@article{01757094,
title = {Infinitesimal isometric variation of semi-Riemannian submanifolds.},
journal = {Applied Mathematics E-Notes [electronic only]},
volume = {1},
year = {2001},
pages = {149-154},
zbl = {1012.53048},
language = {en},
url = {http://dml.mathdoc.fr/item/01757094}
}
Onat, Leyla. Infinitesimal isometric variation of semi-Riemannian submanifolds.. Applied Mathematics E-Notes [electronic only], Tome 1 (2001) pp. 149-154. http://gdmltest.u-ga.fr/item/01757094/